# SDR DALA2015081204913

- Difficulty date: August 8, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 65,247 hours, 18,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT WINGLET.  INSTALLED PERMANENT REPAIR TO LT WING WINGLET IAW RI 538462-14 08 AUG 15.  SECTION II PERMANENT REPAIR INSTRUCTIONS. CLOSED LOG AND REMOVED MON INSPECTIONS.
